Authors: Doder, Dragan
Marinković, Bojan 
Maksimović, Petar
Perović, Aleksandar
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A logic with conditional probability operators
Journal: Publications de l'Institut Mathematique
Volume: 87
Issue: 101
First page: 85
Last page: 96
Issue Date: 14-Oct-2010
Rank: M24
ISSN: 0350-1302
DOI: 10.2298/PIM1001085D
Abstract: 
We present a sound and strongly complete axiomatization of a reasoning about linear combinations of conditional probabilities, including comparative statements. The developed logic is decidable, with a PSPACE containment for the decision procedure.
Publisher: Mathematical Institute of the SASA
Project: Ministry of Science, Republic of Serbia, Grant 144013: Representations of logical structures and their application in computer science

Show full item record

SCOPUSTM   
Citations

9
checked on Sep 17, 2022

Page view(s)

19
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.